Meny

Du är här

On the well-posedness of the Maxwell system for linear bianisotropic media

Författare:
Publiceringsår: 2010
Språk: Engelska
Sidor: 25
Publikation/Tidskrift/Serie: Technical Report LUTEDX/(TEAT-7202)/1-25/(2010)
Dokumenttyp: Rapport
Ytterligare information: Published version: SIAM Journal on Mathematical Analysis, Vol. 44, No. 4, pp. 2459-2473, 2012.

Sammanfattning

The time dependent Maxwell system is supplemented with the constitutive relations of linear bianisotropc media and is treated as a neutral integro-differential equation in a Hilbert space. By using the theory of abstract Volterra equations and strongly continuous semigroups we obtain general well-posedness results for the corresponding mathematical problem.

Disputation

Nyckelord

  • Mathematics and Statistics

Övriga

Published
TEAT-7202
  • Electromagnetic theory

Box 117, 221 00 LUND
Telefon 046-222 00 00 (växel)
Telefax 046-222 47 20
lu [at] lu [dot] se

Fakturaadress: Box 188, 221 00 LUND
Organisationsnummer: 202100-3211
Om webbplatsen